# SDR IXXA0500117O

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922335
- Aircraft time: 77,263 hours, 23,888 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 2563375010
- Part serial: 6005111
- Condition: Leaking
- Location: Anti Ice Sys
- Part time: 77,263 hours, 23,888 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LT MANIFOLD INFLIGHT DECAY CHECK FAILED 30-20 PSI IN ONLY 1.5 SECONDS. CREW RETURNED A/C  AND LANDED W/O INCIDENT. ON THE GROUND, DECAY CHECK WAS 5 SECONDS.  RT MANIFOLD GROUND DECAY FAILED 30-20-PSI IN ONLY 5 SECONDS.  UPON INSPECTION MX FOUND LEAKING DUCT CLAMPS IN CROSS WING MANIFOLD. TIGHTENED AND REPLACED AS NECESSARY.  FOUND PRESSURE RELIEF VALVES ON NR 1 AND 3 WOULD NOT CLOSE ON SCHEDULE, ALSO, FOUND LT FLOW CONTROL VALVE LEAKING THROUGH VALVE WHEN CLOSED.  FOUND NR 4 WING ANTI-ICE VALVE LEAKING, CENTER SLOTTED EXTEND WING VALVE BLEED AIR DUCT LT SIDE LEAKING AT CLAMP AND A BROKEN DUCT FLANGE.  ALL VALVES AND DUCTS WERE REPLACED PER ALL APPLICABLE MANUALS AND A/CT WAS RETURNED TO SERVICE.
